# SDR UALA2010080402813

- Difficulty date: August 2, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 39,745 hours, 10,478 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2105
- Condition: Failed
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS.  REPLACED MAIN BATTERY, GROUND CHECKS OKAY.
